# SDR AALA20171210005

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 58,119 hours, 15,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5573361
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS OVER 2R DOOR DAMAGED., REPLACED EXIT SIGN LENS OVER 2R DOOR, OPS OK PER AMM 33-51-01.
